RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 4, Number 2  


The analytic properties of the Mellin transform of the second power of the “short” sum from the Riemann zeta-function approximate equation
L. V. Marchenko
153
Solvability of equations and the continuum hypothesis
A. A. Khusainov
162
On I. P. Mityuk's reduced modulus
N. V. Eyrikh
167
Mechanics of elastic micropolar shells
L. M. Zubov, V. A. Eremeyev
182
Critical frequencies influence on formulation of the problem of a thin wing oscillation in a gas flow
R. G. Barantsev
226
Anomalous diffusion on interval with reflecting edges
G. Sh. Tsitsiashvili, A. E. Yashin
231
фП thЕ analisis of Б velocities and stress disconuities in ideal granular elastic-plastic medium
O. V. Sadovskaya
242
Rheological models of hetero-modular and granular media
V. M. Sadovskii
252
Regularity and uniqueness of the solution of the control problem for the stationary equations of magnetic hydrodynamics with mixed boundary conditions
R. V. Brizitskii
264
Interval matrix games
L. T. Ashchepkov, S. V. Gutorova, A. A. Karpatchov, S. Lee
276
Problems of regular behaviour and determined chaos in mathematical evolution model of the mendel limited population
O. L. Zhdanova, E. A. Kolbina, E. Ya. Frisman
289
Optimization of a craft for a population at a periodic modification of exterior conditions
E. D. Emtseva, E. Ya. Frisman
304
Modelling of dependence of regional population age structure on its income
A. I. Abakumov, E. E. Giricheva
316
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019